MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete · 1987

[Transient vision loss caused by scandicaine with added arterenol in the excision of basalioma of the side of the nose].

Fischer H, Häberle M, Hornstein O P

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

In facial dermatosurgery, the addition of sympathomimetics to local anaesthetics produces a desirable topical effect by creating an almost bloodless operation field due to transitory vasoconstriction. In an 87-year-old woman suffering from a meningioma that had caused blindness of the left eye, a basal-cell carcinoma was removed from the right side of the nose. The local anaesthetic contained noradrenaline at a concentration of 1:50,000. After the operation, the patient complained of headache and a transient loss of vision. We suggest that noradrenaline caused vasoconstriction of the arteria centralis retinae via arterial periorbital anastomoses. Patients with severe vision disorders should be considered a risk group, in whom sympathomimetics should not be added to local anaesthetics used in skin surgery of the middle and upper face.

Для цитирования: Fischer H, Häberle M, Hornstein O P. [Transient vision loss caused by scandicaine with added arterenol in the excision of basalioma of the side of the nose].. Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete. 1987.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.